# SDR SIMA200524101

- Difficulty date: August 22, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - FLT 4613 - AIRCRAFT EXPERIENCED BIRDSTRIKE ON LEFT CORNER OF WINDSHIELD.  COMPLETED BIRDSTRIKE INSPECTION AND FERRIED AIRCRAFT TO SAW FOR FUSELAGE STRUCTURAL REPAIR BETWEEN FRAME 1 AND FRAME 5, FORWARD OF CAPTAINS WINDSHIELD.  MAINTENANCE INSTALLED NEW FUSELAGE SKIN P/N 12041320065, UPPER LEFT FRAME 2 P/N 12001897001, AND REPAIRED STRINGER P/N 12041320043 4L IAW EMB SRM 51-40-02, 53-00-00 FIG 201.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
